You are not logged in.

Deviations from norms and informed trading

Kumar, Alok and Page, Jeremy K 2014, Deviations from norms and informed trading, Journal of financial and quantitative analysis, vol. 49, no. 4, pp. 1005-1037, doi: 10.1017/S0022109014000519.

Attached Files
Name Description MIMEType Size Downloads

Title Deviations from norms and informed trading
Author(s) Kumar, Alok
Page, Jeremy K
Journal name Journal of financial and quantitative analysis
Volume number 49
Issue number 4
Start page 1005
End page 1037
Total pages 33
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2014-08
ISSN 0022-1090
1756-6916
Keyword(s) Business
Finance
Investment
Investors
Stocks
Language eng
DOI 10.1017/S0022109014000519
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Michael G. Foster School of Business, University of Washington
Persistent URL http://hdl.handle.net/10536/DRO/DU:30092546

Document type: Journal Article
Collection: Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Fri, 07 Apr 2017, 15:31:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.